# SDR SWAA2023012791401

- Difficulty date: January 13, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 56,871 hours, 33,865 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RW LOWER T/E WIGGLE PLATE ASSY IS CRACKED AT ORSS 261.<[01] REMOVED RIGHT WING LOWER T/E WIGGLE PLATE ASSY CRACKED AT ORSS 261 & INSTALLED NEW WIGGLE PLATE ASSY PART NUMBER 115A2781-14 IAW SRM 51-40-02-0G-0.;[02] VERIFIED FASTENER INSTALLATION PER BAC DWG 115A2781;[03] VERIFIED CORRECTIVE ACTIONS #1 AND 2
